MAUDE Adverse Event Report: ARTHREX, INC. PIVOTPOST REPLACEMENT; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. PIVOTPOST REPLACEMENT; OPERATING ROOM TABLE ACCESS
Model Number PIVOTPOST REPLACEMENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manf.2014.
 
Event or Problem Description
On 05/09/2023 it was reported by a sales representative via sems that an ar-1560-02 pivot post rotator is broken.This was discovered during an unspecified time with no patient effect.

Brand Name
PIVOTPOST REPLACEMENT
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19503288
Report Number1220246-2024-05464
Device Sequence Number20496269
Product Code BWN
UDI-Device Identifier00888867095205
UDI-Public00888867095205
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIVOTPOST REPLACEMENT
Device Catalogue NumberAR-1560-02
Device Lot Number021506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown